# SDR CA051124007

- Difficulty date: November 16, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 12,822 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: GEE785321
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) AS THE POWER LEVERS WERE ADVANCED TO 80 PERCENT THE FLIGHT CREW HEARD POPPING NOISES AND THE TAKEOFF WAS REJECTED. THE NR 2 ENGINE OVERHEAT LIGHT WAS ILLUMINATED AND THE ENGINE WAS SHUTDOWN. THIS ENGINE HAS BEEN REMOVED AND RETURNED TO MANUFACTURER FOR EVALUATION AND REPAIR. CAUSE OF OVERHEAT NOT READILY APPARENT.
